Wednesday, December 30, 2009

another one for them to refute

Much better this time on Herceptin although if you read my previous posting you will hear that the head nurse at the oncology centre said those symptoms could not be from the treatment. Well, now have a new side effect to be denied: have a Shit taste in my mouth, bitter like gall. Just ate a peach but its still there. Been remembering though: one of my biggest problems with chemo was severe stomach pains, so bad it woke me up early in the morning, and chronic diarrhea. I kept on being told it was impossible to be caused by the chemo; not the right type of chemo to cause it and not enough of it (had 4 sessions). Well I love and trust the doctors and the nurses at the oncology centre but not imagining the symptoms and they are definitely caused, well they happen post-treatment.

1 comment:

  1. I get so annoyed when they don't acknowledge our very real symptoms (luckily, my doc never did that, but know SO many women who did get that!). Our bodies are all different - that's why all these treatments don't work the same for everyone. If they can't guarantee if a drug will work for us, how can they guarantee that our side-effects aren't real?